Archived Edition Vol. 4, No. 1, 1978

Editors: D.G. Bourgin (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J.S. Mac Nerney (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J. Schmidt
Managing Editor: G.G. Johnson (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


J. B. Baillon, R. E. Bruck, S. Reich
On the Asymptotic Behavior of Nonexpansive Mappings and Semigroups in Banach Spaces, pp. 1-9.

L. Carlitz
A Set of Polynomials in Three Variables, pp. 11-33.

L. C. Evans, F. J. Massey, III
A Remark on the Construction of Nonlinear Evolution Operators, pp. 35-40.

Jack T. Goodykoontz, Jr.
Local Arcwise Connectedness in 2X and C(X), pp. 41-47.

Daniel Henry Gottlieb
Fibering Suspensions, pp. 49-65.

T. Katrinak, P. Mederly
Construction of p-Algebras With a Modular Frame, pp. 67-79.

Terry Lawson
Decomposing 5-Manifolds As Doubles, pp. 81-84.

J. W. Lea, Jr.
Quasiplanar Topological Lattices, pp. 85-90.

Roger C. Lyndon
Quadratic Equations in Free Products With Amalgamation, pp. 91-103.

Carl P. Pixley
On Crumpled Cubes in S3 Which Are the Finite Union of Tame 3-Cells, pp. 105-112.

Gerhard X. Ritter
Countable Connected Urysohn Spaces Which Are Almost Regular, pp. 113-119.

David G. Wright
AR's Which Contain Only Trivial ANR's, pp. 121-127.

D. Zaremba
On Orthogonal Families in the Plane, pp. 129-136.